# SDR USAA050497

- Difficulty date: April 13, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5397209000200
- Condition: Corroded
- Location: Fuselage
- Part time: 17,533 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOORBEAM CORRODED 1 INCH IN DIAMETER, LT INBOARD SEAT TRACK BEAM AT FRAME 66.  DEFECTIVE PART REPLACED WITH IDENT PART.  CORROSION LEVEL 1, TASK JA 260-53500.  (M)
